PI Stabilization for Congestion Control of AQM Routers with Tuning Parameter Optimization

TitlePI Stabilization for Congestion Control of AQM Routers with Tuning Parameter Optimization
Publication TypeJournal Article
Year of Publication2016
AuthorsChebli, S., and A. E. Akkary
JournalInternational Journal of Interactive Multimedia and Artificial Intelligence
ISSN1989-1660
IssueSpecial Issue on Artificial Intelligence Underpinning
Volume4
Number1
Date Published09/2016
Pagination52-55
Abstract

In this paper, we consider the problem of stabilizing network using a new proportional- integral (PI) based congestion controller in active queue management (AQM) router; with appropriate model approximation in the first order delay systems, we seek a stability region of the controller by using the Hermite- Biehler theorem, which isapplicable to quasipolynomials. A Genetic Algorithm technique is employed to derive optimal or near optimal PI controller parameters.

KeywordsCongestion Control, Controller, Genetic Algorithms, Managemet Systems, PI
DOI10.9781/ijimai.2016.4110
URLhttp://www.ijimai.org/JOURNAL/sites/default/files/files/2016/02/ijimai20164_1_10_pdf_18562.pdf
AttachmentSize
ijimai20164_1_10.pdf1.63 MB